advertisement
Question
Posted by: Annon | 2011/04/28

morning after pil& mdash  urgent please help

Hi I know it was stupid but me and my boyfriend had unprotected sex, can I use the morining after pill for a 3d time in a week and a half''s time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Annon
The morning after pill contains very high levels of esterogen (50 x higher than normal hormonal contraceptive pills) which is bad for your breasts and can cause irregular periods. It should really not be used as a "contraceptive". If you needed it 3 times in the last 10 days you should rather see your doctor to get a prescription for a regular contraceptive to use (pill, IUD or injection). The morning after pill is also not always 100% effective and if you become pregnant your risk of having an ectopic pregnancy (in the tube) is higher. You can use it again but I would stongly advise you to consider alternative contraceptive methods.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/28

Dear Annon
The morning after pill contains very high levels of esterogen (50 x higher than normal hormonal contraceptive pills) which is bad for your breasts and can cause irregular periods. It should really not be used as a "contraceptive". If you needed it 3 times in the last 10 days you should rather see your doctor to get a prescription for a regular contraceptive to use (pill, IUD or injection). The morning after pill is also not always 100% effective and if you become pregnant your risk of having an ectopic pregnancy (in the tube) is higher. You can use it again but I would stongly advise you to consider alternative contraceptive methods.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement